Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 524271, 22 pages.
Filtering-Based Fault Detection for Stochastic Markovian Jump System with Distributed Time-Varying Delays and Mixed Modes
The problem of fault detection for stochastic Markovian jump system is considered. The system under consideration involves discrete and distributed time-varying delays, Itô-type stochastic disturbance, and different system and delay modes. The aim of this paper is to design a fault detection filter such that the fault detection system is stochastically stable and satisfies a prescribed disturbance attenuation level. By using a novel Lyapunov functional, a mix-mode-dependent sufficient condition is formulated in terms of linear matrix inequalities. A numerical example is given to illustrate the effectiveness of the proposed main results.
J. Appl. Math., Volume 2012 (2012), Article ID 524271, 22 pages.
First available in Project Euclid: 5 April 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ding, Yucai; Zhu, Hong; Zhong, Shouming; Zhang, Yuping; Xia, Jianwei. Filtering-Based Fault Detection for Stochastic Markovian Jump System with Distributed Time-Varying Delays and Mixed Modes. J. Appl. Math. 2012 (2012), Article ID 524271, 22 pages. doi:10.1155/2012/524271. https://projecteuclid.org/euclid.jam/1365174339